# SDR CA001108006

- Difficulty date: October 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,014 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010439
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, A HYDRAULIC FLUID LEAK WAS DISCOVERED IN THE RT MLG STABILIZER STRUT DOWN PRESSUE LINE. THE LINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
